# SDR SWIA201642902

- Difficulty date: November 27, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 34,850 hours, 25,553 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 969-1031
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25L AT BS 969 - 1031 IS CORRODED.  REPAIRED THE STRINGER IAW SRM.
